# SDR 07FDEA00482

- Difficulty date: February 15, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5397432100051
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON CORNER FITTING C63, P43 LT AND ON CROSSBEAM C61, P45 LT AND C58, P47 RT.  REPAIR WAS PERFORMED BY REPLACE A NEW FITTING IAW SRM 51-72-10 AND SRM 53-17-15, FIG 5.  CROSSBEAM REPAIR WAS PERFORMED IAW SRM 53-10-15/FIG 208 SEE ALSO SRM 53-16-15 / FIG 5 AND SRM 53-10-15 FIG 208 SEE ALSO SRM 53-17-15 FIG 10.
